# SDR ASOA04986

- Difficulty date: December 7, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT FROM PHX-DFW, AT APPROXIMATELY 24,000 FT THE CREW RECEIVED 'FLT SPLRS' AND 'SPOILERS' CAUTION MESSAGES AND AN 'IB GRD SPOILERS FAULT' ON THE EICAS.  THE QRH WAS COMPLIED AND THE CREW REQUESTED EMERGENCY VEHICLES BE ON STANDBY AS A PRECAUTION.  AIR TRAFFIC CONTROL DECLARED AND EMERGENCY AND THE AIRCRAFT LANDED SAFELY IN DFW.  MAINTENANCE FOUND SPOILER ELECTRONIC CONTROL UNIT 2B FAIL BITS POSTED AND SECU 2 FAILED A1 POSTED, AND REMOVED AND REPLACED THE RIGHT SECU.  MAINTENANCE ALSO PERFORMED A SYSTEM BITE TEST.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
